# SDR UIEA2022070700749

- Difficulty date: July 13, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 86,471 hours, 19,217 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Acoustic Panel
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH INLET COWL INNER BARREL ACOUSTIC PANEL (LATERAL AND LOWER SEGMENT)(ENGINE # INLET COWL, INNER BARREL, AND ACOUSTIC PANELS WERE REPAIRED IAW SRM 54-15-01, REPAIR 3 & TRE6754160 )
